# SDR CALA2025080507326

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 31,768 hours, 11,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEAR FORWARD CLOSET BROKEN,  REPLACED THE LAMP IN THE EMERGENCY LIGHT AND REPLACED LIGHT COVER IAW AMM 33-51-00,  OPS CHECKED GOOD.
